# SDR CALA2024092302471

- Difficulty date: August 29, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 52,132 hours, 18,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511630
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA GALLEY FLOOR SUPPORT WEB HAS 3EA AREAS CORR. LBL 25 TO LBL 50 BETWEEN STA 986.5 AND STA 1006 MKD DOT 067. REF AAR N/R 9901075. REMOVED AND REPLACED WEB AT AFT WET AREA FLOOR SUPPORT PER DRAWING INSTALLATION 147A5701 BETWEEN STA 986.5 AND STA 1006 RBL 25 TO RBL 50.
